# SDR 2022FA0000425

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: General aviation
- Aircraft: N825UW
- Make and model: Cessna 650
- Aircraft serial: 0082
- Aircraft time: 11,034 hours, 8,304 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Wire
- Part number: NA
- Part serial: NA
- Condition: Open
- Location: Zone 100
- Part time: 11,034 hours, 8,304 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACCESSORY DOOR WARNING LIGHT ILLUMINATED AFTER TAKEOFF FROM SAT .CREW RETURN THE AIRCRAFT TO BASE.  MAINTENANCE INSPECTED ACCESSORY DOOR INDICATING SYSTEM FOUND BROKEN WIRE AT AFT TAIL CONE ACCESS DOOR WARNING SWITCH. REPAIRED WIRE AT SWITCH PERFORMED OPERATION CHECK OF DOOR WARNING SYSTEM ALL CHECKS GOOD . ALL WORK WAS PERFORMED PER CURRENT CESSNA 650 AMM 52-70-00 AND WIRING MANUAL 20-10-01
